# SDR DL73S040173

- Difficulty date: February 18, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N380DL
- Make and model: Boeing 737247
- Aircraft serial: 23607
- Aircraft time: 44,249 hours, 34,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A .25 INCH CRACK AT THE LOWER HINGE CUTOUT OF THE AFT GALLEY DOOR OPENING (R2 DOOR).  THE CRACK WAS REMOVED WITH A 1 INCH CUTOUT IN THE SKIN AND BONDED DOUBLER.  THE CUTOUT WAS REPAIRED WITH EXTERNAL STEEL REPAIR DOUBLER PER ER/A 088604-14, REV B.
